MAUDE Adverse Event Report: SYNTHES GMBH 4.5 CANNULATED SCREW PARTIALLY THRD/52; SCREW, FIXATION, BONE

SYNTHES GMBH 4.5 CANNULATED SCREW PARTIALLY THRD/52; SCREW, FIXATION, BONE
Model Number 214.552
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: manufacturing location: monument, manufacturing date: 25-oct-2022, part number: 214.552, 4.5mm cannulated screw partially threaded/52mm, lot number: 2720p72 (non-sterile), lot quantity: 94, production order traveler met all inspection acceptance criteria apart.Inspection sheet, turn/wobble broach, inspect gun drill, mill shaft threads& flutes, final inspection, ns073434 rev c met all inspection acceptance criteria.Packaging label log (pll) lppf rev h, lmd rev b was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null.Device history review: 06-dec-2022: dhr reviewed this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, that incorrect quantities or product missing from inside the manufacturer's box/case and was labeled incorrectly.There was no patient involvement.This complaint involves one (1) device.This report is for one (1) 4.5 cannulated screw partially thrd/52.This is report 1 of 1 for complaint (b)(4).

Brand Name
4.5 CANNULATED SCREW PARTIALLY THRD/52
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15955143
Report Number8030965-2022-10892
Device Sequence Number7334516
Product Code HWC
UDI-Device Identifier10886982154224
UDI-Public(01)10886982154224
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.552
Device Catalogue Number214.552
Device Lot Number2720P72
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown